Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Fatigue, night sweats, tiredness, painful thighs. Taken paracetamol. Is it flu?

hello i think i had flu like symptoms over xmaswell thats what i thought inc aching fatigue and night sweats this lasted 4 days of doing absolutely bed ridden but gradually got better which took about three weeks before i was at full strentgh .paracetomol and codeine helped but it has come back yesterday i was cold but last night i was aching thighs,tiredness,general unwellness,and this morning after a restless sleep crying with pain and unwellness could just manage stairs to bed and slept all of the morning with heavy sweating also i have been having night sweats heavily since xmas every night but one i am a fit active person who regulary attends the gym and works everyday i have had today off work but this is not like me i dont do ill .. any ideas
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you are having FLU thats a viral infection . In this condition you can have weight loss , fatigue, tiredness with sweating etc. Well your treatment will be symptomatic only . You can take paracetamol for bodyaches and fever , a decogestant for coryzaand and add a multivitamin to the treatment . keep yourself hydrated.

Generally it will subside on its own without treatment. but still if symptoms persist see a physician for that.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor